MAUDE Adverse Event Report: MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED ELECTROSURGICAL ELECTRODE

MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED ELECTROSURGICAL ELECTRODE
Model Number 227301
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to medline renewal for evaluation.Upon receipt, medline renewal confirmed the device had been reprocessed.Further evaluation found that the device passed all functional and electrical tests; therefore the reported issue could not be confirmed at this time.Our investigation included a review of the device history record, and we reconfirmed that all processes were conducted as required, and that the device met inspection requirements prior to packaging and release.The specific cause of the failure could not be determined.Although no patient harm was reported, a delay in the procedure was reported due to obtaining a new device; therefore medline renewal is filing this medwatch report in an abundance of caution.(b)(4).
 
Event or Problem Description
Medline renewal received a report indicating a reprocessed depuy mitek vapr side effect electrode, w/integrated hand piece, model 227301, was not recognized by the generator when it was plugged in during a surgical procedure.Therefore the device could not be used.The report did not indicate that the device failure resulted in any patient harm.Another device was readily available to complete the procedure; therefore no patient harm or additional medical intervention was reported as a result of the incident.

Brand Name
MEDLINE RENEWAL REPROCESSED ELECTROSURGICAL ELECTRODE
Common Device Name
ELECTROSURGICAL ELECTRODE
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6088216
Report Number3032391-2016-00039
Device Sequence Number758339
Product Code GEI
UDI-Device Identifier10888277379855
UDI-Public10888277379855
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K012669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2019
Device Model Number227301
Device Lot Number316408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;